I have taken Geodon at night with good results but almost intolerable side effects at times. I was recently on Saphris and it was the same kind of thing althoug it wasn't as stimulating and it worked well but was similar to Geodon in making me fell "icky" i guess you could say initially until it wears off about ten to twelve hours later if you're lucky.
For me all my side effects were so small or gradual that I didn't really notice anything until I had been on it for several months by then I noticed how uncomfortable I had become with it. I felt as if my brain was empty. The library's books were all gone. Or that I didn't care about feelings any more. It was quite painful to have no feelings left in my head. Ironically quite the opposite of what I usually feel. I would say to try to make yourself aware of your reactions and feelings. Do you feel like your true self? I hope you understand what I am saying. I hope you have lots of good luck with it and that it works great for you. You deserve it!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2010 • 6 answers
Posted 28 Dec 2011 • 2 answers
Posted 1 Feb 2012 • 1 answer
Posted 9 Feb 2012 • 5 answers
I am currently on Lamictal 100mg 2x day, Saphris 20mg which is the highest dose, Serequel XR 300mg,?
Posted 1 day 20 hours ago • 0 answers